JOURNAL BROWSE
Search
Advanced SearchSearch Tips
ASYMPTOTIC BEHAVIOR OF STRONG SOLUTIONS TO 2D g-NAVIER-STOKES EQUATIONS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
ASYMPTOTIC BEHAVIOR OF STRONG SOLUTIONS TO 2D g-NAVIER-STOKES EQUATIONS
Quyet, Dao Trong;
  PDF(new window)
 Abstract
Considered here is the first initial boundary value problem for the two-dimensional g-Navier-Stokes equations in bounded domains. We first study the long-time behavior of strong solutions to the problem in term of the existence of a global attractor and global stability of a unique stationary solution. Then we study the long-time finite dimensional approximation of the strong solutions.
 Keywords
g-Navier-Stokes equations;global attractor;stability;stationary solution;long-time finite dimensional approximation;
 Language
English
 Cited by
1.
PULLBACK ATTRACTORS FOR 2D g-NAVIER-STOKES EQUATIONS WITH INFINITE DELAYS, Communications of the Korean Mathematical Society, 2016, 31, 3, 519  crossref(new windwow)
2.
On the Stationary Solutions to 2D g-Navier-Stokes Equations, Acta Mathematica Vietnamica, 2016  crossref(new windwow)
 References
1.
C. T. Anh and D. T. Quyet, Long-time behavior for 2D non-autonomous g-Navier- Stokes equations, Ann. Pol. Math. 103 (2012), no. 3, 277-302. crossref(new window)

2.
C. T. Anh, D. T. Quyet, and D. T. Tinh, Existence and finite time approximation of strong solutions to 2D g-Navier-Stokes equations, Acta Math. Vietnam. 38 (2013), no. 3, 413-428. crossref(new window)

3.
H. Bae and J. Roh, Existence of solutions of the g-Navier-Stokes equations, Taiwanese J. Math. 8 (2004), no. 1, 85-102.

4.
J. Jiang and Y. Hou, The global attractor of g-Navier-Stokes equations with linear dampness on $R^{2}$, Appl. Math. Comp. 215 (2009), no. 3, 1068-1076. crossref(new window)

5.
J. Jiang and Y. Hou, Pullback attractor of 2D non-autonomous g-Navier-Stokes equations on some bounded domains, App. Math. Mech. (English Ed.) 31 (2010), no. 6, 697-708. crossref(new window)

6.
M. Kwak, H. Kwean, and J. Roh, The dimension of attractor of the 2D g-Navier-Stokes equations, J. Math. Anal. Appl. 315 (2006), no. 2, 436-461. crossref(new window)

7.
H. Kwean and J. Roh, The global attractor of the 2D g-Navier-Stokes equations on some unbounded domains, Commun. Korean Math. Soc. 20 (2005), no. 4, 731-749. crossref(new window)

8.
J. Roh, Dynamics of the g-Navier-Stokes equations, J. Differential Equations 211 (2005), no. 2, 452-484. crossref(new window)

9.
J. Roh, Derivation of the g-Navier-Stokes equations, J. Chungcheong Math. Soc. 19 (2006), 213-218.

10.
J. Roh, Convergence of the g-Navier-Stokes equations, Taiwanese J. Math. 13 (2009), no. 1, 189-210.

11.
R. Temam, Navier-Stokes Equations: Theory and Numerical Analysis, 2nd edition, Am- sterdam: North-Holland, 1979.

12.
R. Temam, Navier-Stokes Equations and Nonlinear Functional Analysis, 2nd edition, Philadelphia, 1995.

13.
R. Temam, Infinite Dimensional Dynamical Systems in Mechanics and Physics, 2nd edition, Springer-Verlag, New York, 1997.

14.
D. Wu, The finite-dimensional uniform attractors for the nonautonomous g-Navier- Stokes equations, J. Appl. Math. 2009 (2009), Art. ID 150420, 17 pp.